# SDR OG52004F00003

- Difficulty date: October 4, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N295ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496030
- Engine: Lyc O360A1H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 73938
- Condition: Fractured
- Location: Nr2 Cylinder
- Part time: 1,521 hours
- Component: Cylinder, Lyc
- Component part number: LW12427
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT PILOT EXPERIENCED SURGING M/P ON LT ENGINE AND VIBRATION ON FINAL.  INSPECTION FOUND NR 2 CYLINDER INTAKE VALVE FRACTURED WITH PIECES IN NR 2 AND NR 3 COMBUSTION CHAMBERS.  CYLINDER HEAD AND PISTON TOPS DAMAGED IN BOTH CYLINDERS FROM CONTACT WITH VALVE PIECES.  (GL21200500265)
